# SDR 0400839996

- Difficulty date: May 4, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 89,707 hours, 92,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN SLANTED PRESSURE PANEL SUPPORT ANGLE AT BS 699.  REPAIRED PER EA 99-198726.
